# SDR 95ZZZW670

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fs 986-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 90-25-01, CPCP TASK C53-107-01, FLOOR BEAM SECTION RUNNING VERTICALLY FROM BS 986 TO 1006 WAS FOUND CORRODED BEYOND LIMITS.  THE DAMAGED AREA WAS REPAIRED PER B-737 SRM 51-20-1 AND 51-30-2.  (W)
